Publication
Title
Renormalized perturbation series for quantum dots
Author
Language
English
Source (journal)
Journal of physics : condensed matter. - London
Publication
London : 1994
ISSN
0953-8984
Volume/pages
6 (1994) , p. 7751-7762
ISI
A1994PH49300013
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 07.12.2021
To cite this reference